# SDR DL72L991073

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 2760 · Drag Control System
- Part: Return Line
- Condition: Cracked
- Location: Nr 2 Spoiler
- Component: 6517840492
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYS A HYD QTY IND DROPPED TO ZERO QTY APPROX ONE HR AND 20  MINS INTO FLT.  NR 1 ENG HYD LOW PRESS LIGHT ILLUMINATED.  CHECKLIST PROCEDURE INITIATED LANDING UNEVENTFUL.  GROUND INVESTIGATION LEAKING HALF WAY POINT LEFT WING.  FOUND NR 2 SPOIL-ER RETURN LINE CRACKED BELOW NR 3 SPOILER.  REPLACED LINE WITH TEMP FLEX LINE.  CYCLED FLAPS AND SLATS SEVERAL TIMES, NO LEAKS FOUND.  NO CLEARANCE PROBLEMS FOUND.  THIS WAS AN EMERGENCY LANDING INTO PDX.  A/C CALLED 20 MINS OUT BEFORE LANDING IN PDX.
